# SDR 05FDEA00618

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01607, WHILE WORKING N00929, CORROSION ON SKIN BS 698, FOUND CRACK AND OVERSIZED FASTENER HOLE WITH LIMITED EDGE MARGIN ON SHEAR TIE BS 700 BETWEEN STR 28L AND STR 28R, WL 148.  REMOVED AND REPLACED SHEAR TIE IAW SRM 53-10-4.
